# SDR DALA2022072005022

- Difficulty date: July 18, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 71,294 hours, 29,389 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2325147) DURING INSPECTION FOUND CORROSION ON INTERCOSTAL BELOW LH SIDE PLATE BTW STA 460 TO STA 480 AT FWD CARGO COMPARTMENT. INTERCOSTAL WAS REPLACED PER DWG 143A710 REV.C AND B737-800 SRM 51-40-02-0G.
